SYNTHES GMBH HUDSON REAMING ATTACHMENT FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.218 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by (b)(4) that during service and evaluation, it was determined that the reaming attachment device was frozen/would not move.It was further determined that the etching was illegible and the bearing was worn.It was further determined that the device failed pretest for marking & labeling, check the tool coupling, check for mechanical free movement, and check general function in running mode.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported.However, it was reported that the event occurred in 2022.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese, or its employees that the report constitutes an admission that the product, depuy synthese, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: this device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the device being frozen/would not move, identified during service and evaluation was confirmed.The assignable root cause was determined to be traced to maintenance.Udi: (b)(4).